# SDR REXA2018102400979

- Difficulty date: October 7, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 25,294 hours, 17,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER 26L AND 26R FROM FS 339-364 AT MAIN AVIONICS COMPARTMENT.(SM)(E/E)(TCI 100-09) COMPLETE: SUMMARY: STRINGERS 26L AND 26R WERE PER REPLACE PER SRM 53-21-03-001-002-A01 AND 51-42-06-001-001-A01.
